# SDR R61A201302220177

- Difficulty date: February 22, 2013
- Submitted: February 22, 2013
- Operation: Air carrier
- Aircraft: N507LX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4181
- Aircraft time: 9,347 hours, 9,675 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Latch
- Condition: Unlatched
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLYING EGE TO DEN, CREW REPORTED AFTER ROTATION A MASTER CAUTION LIGHT CAME ON WITH AFT CARGO DOOR SHOWING OPEN.  CREW DID NOT DECLARE AN EMERGENCY AND RETURNED TO EGE WITHOUT INCIDENT.  MAINTENANCE FOUND THE AFT CARGO DOOR LATCH IN THE UNLATCHED POSITION, LATCHED DOOR AND CONFIRMED DOOR SHUT AND LOCKED PER BOMBA AMM.  OPS CHECKED GOOD.
